American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] James W. Daniel. Summation of series of positive terms by condensation transformations. . Math. Comp. 23 (1969) 91-96. MR 0238462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] George E. Collins. Computing multiplicative inverses in ${\rm GF}(p)$ . Math. Comp. 23 (1969) 197-200. MR 0242345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Z. Nashed. On general iterative methods for the solutions of a class of nonlinear operator equations . Math. Comp. 19 (1965) 14-24. MR 0179906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. V. Petryshyn. On a general iterative method for the approximate solution of linear operator equations . Math. Comp. 17 (1963) 1-10. MR 0163426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Descloux. Note on the round-off errors in iterative processes . Math. Comp. 17 (1963) 18-27. MR 0152102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. Wynn. Acceleration techniques for iterated vector and matrix problems . Math. Comp. 16 (1962) 301-322. MR 0145647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia